Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 61, NWS Kansas City, MO

May 17, 20154 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 17, 2015, 1:23 AM CDT for 4 counties in Missouri. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2015, 1:23 AM CDT (06:23 UTC)
Expired
May 17, 2015, 2:15 AM CDT
In force
52 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cooper County, MO, Howard County, MO, Pettis County, MO, Saline County, MO

What was reported inside it

TimeReportWhereRemark
May 17, 1:37 AM CDTTSTM WND GST 606 W Sedalia, MOEM RELAYED REPORT OF 50 TO 60 MPH GUST ON HIGHWAY 50 WITH SUSTAINED WINDS AROUND 25 MPH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 10:27 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.4 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1727 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1727 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
1.4
Supercell composite
11.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

446 
WUUS53 KEAX 170623
SVREAX
MOC053-089-159-195-170715-
/O.NEW.KEAX.SV.W.0061.150517T0623Z-150517T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
123 AM CDT SUN MAY 17 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COOPER COUNTY IN CENTRAL MISSOURI...
  SOUTHWESTERN HOWARD COUNTY IN CENTRAL MISSOURI...
  EASTERN PETTIS COUNTY IN CENTRAL MISSOURI...
  SOUTHERN SALINE COUNTY IN CENTRAL MISSOURI...

* UNTIL 215 AM CDT

* AT 120 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES SOUTH OF MALTA BEND TO 5 MILES NORTH OF
  LINCOLN...AND MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SEDALIA...MARSHALL...BOONVILLE...SMITHTON...OTTERVILLE...PILOT
  GROVE...BUNCETON...NEW FRANKLIN...SEDALIA MEMORIAL ARPT...CLIFTON
  CITY...NELSON...BLACKWATER...ARROW ROCK...LAMINE AND FRANKLIN.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 66 AND 107.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3869 9305 3853 9307 3853 9329 3909 9347
      3919 9281 3897 9267 3868 9267
TIME...MOT...LOC 0623Z 252DEG 45KT 3912 9331 3848 9329

HAIL...<.75IN
WIND...60MPH

$$

LEIGHTON
3 follow-up statements
483 
WWUS53 KEAX 170647
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
147 AM CDT SUN MAY 17 2015

MOC053-089-159-195-170715-
/O.CON.KEAX.SV.W.0061.000000T0000Z-150517T0715Z/
COOPER MO-HOWARD MO-PETTIS MO-SALINE MO-
147 AM CDT SUN MAY 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SALINE...EASTERN PETTIS...SOUTHWESTERN HOWARD AND COOPER COUNTIES
UNTIL 215 AM CDT...

AT 120 AM...LOCAL LAW ENFORCEMENT REPORTED A 60 MPH WIND GUST IN LA 
MONTE.

AT 137 AM...TRAINED WEATHER SPOTTERS REPORTED A 60 MPH WIND GUST 6
MILES WEST OF SEDALIA.


AT 144 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF SLATER TO 5 MILES NORTH OF
STOVER...AND MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BOONVILLE...BUNCETON...NEW FRANKLIN...LAMINE AND FRANKLIN.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 77 AND 106.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3869 9305 3853 9307 3853 9315 3912 9326
      3919 9281 3897 9267 3868 9267
TIME...MOT...LOC 0647Z 252DEG 45KT 3916 9291 3852 9292

HAIL...<.75IN
WIND...60MPH

$$

LEIGHTON
620 
WWUS53 KEAX 170702
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
202 AM CDT SUN MAY 17 2015

MOC159-195-170712-
/O.CAN.KEAX.SV.W.0061.000000T0000Z-150517T0715Z/
PETTIS MO-SALINE MO-
202 AM CDT SUN MAY 17 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SALINE AND
EASTERN PETTIS COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3868 9267 3869 9306 3897 9305 3908 9291
      3909 9291 3910 9294 3912 9295 3914 9291
      3917 9291 3918 9289 3919 9281 3897 9267
TIME...MOT...LOC 0702Z 252DEG 45KT 3922 9268 3858 9269

$$

MOC053-089-170715-
/O.CON.KEAX.SV.W.0061.000000T0000Z-150517T0715Z/
COOPER MO-HOWARD MO-
202 AM CDT SUN MAY 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
HOWARD AND COOPER COUNTIES UNTIL 215 AM CDT...

AT 201 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ARMSTRONG TO 6 MILES SOUTH OF CLARKSBURG...AND MOVING
EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN COOPER COUNTY.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 87 AND 106.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3868 9267 3869 9306 3897 9305 3908 9291
      3909 9291 3910 9294 3912 9295 3914 9291
      3917 9291 3918 9289 3919 9281 3897 9267
TIME...MOT...LOC 0702Z 252DEG 45KT 3922 9268 3858 9269

HAIL...<.75IN
WIND...60MPH

$$

LEIGHTON
409 
WWUS53 KEAX 170715
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
215 AM CDT SUN MAY 17 2015

MOC053-089-170726-
/O.EXP.KEAX.SV.W.0061.000000T0000Z-150517T0715Z/
COOPER MO-HOWARD MO-
215 AM CDT SUN MAY 17 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HOWARD AND COOPER
COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.

LAT...LON 3868 9267 3869 9306 3897 9305 3908 9291
      3909 9291 3910 9294 3912 9295 3914 9291
      3917 9291 3918 9289 3919 9281 3897 9267
TIME...MOT...LOC 0702Z 252DEG 45KT 3917 9265 3853 9268

$$

LEIGHTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 12:19 AM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, May 17, 12:19 AM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1219 AM CDT Sun May 17 2015

.DISCUSSION...
Issued at 334 PM CDT SAT MAY 16 2015

Main focus with this forecast issuance will be the potential for
strong to severe storms this afternoon through early Sunday morning.
As the low-level atmosphere destabilized late this morning, a few
isolated showers and thunderstorms developed in an area of broad
lift, moderate instability, and very little deep layer shear. These
storms have begun shifting east, and additional convective initiation
over eastern KS and far western MO has thus far struggled. 18 UTC
sounding out of KTOP indicates very weak midlevel lapse rates, and
thus will likely need some midlevel cooling to support any robust or
long-lasting convection. As a result, any convection this afternoon
through much of the evening should be weak, and any severe weather
threat will hold off until late evening into the early overnight
hours.

Synoptically, a deep upper trough will continue to push eastward
during the evening and overnight hours. Ahead of the trough, deep
southwest flow is present aloft and moisture continues to surge into
the region at low-levels under south southeast flow. This trough
will provide forcing for widespread convection west of the forecast
area from late afternoon through tonight; however, ongoing showers
through much of central KS has impacted the amount of instability
present to fuel these storms, and could impact their severity and
longevity.

As the upper trough pushes east, deep-layer shear values will begin
to increase in response to the backing of low-level winds and the
increasing wind speeds aloft associated with the upper jet. MUCAPE
values are expected to remain in the 1000-2000 J/kg range as the
midlevels finally begin to cool in response to the eastward-moving
trough, and a strong low-level jet may help keep the low-level
atmosphere mixed during the late evening and early overnight hours.
This environment should be supportive of strong to severe storms,
but without a good boundary or low-level focus for convection, any
severe weather chances tonight will depend on how well storms can
develop and organize to our west this evening, and how well they
maintain strength as they head eastward into the region. Hi-res
model guidance continues to suggest some sort of bowing, multi-
cellular structure as storms head into far eastern KS and western
MO, but the longevity of these storms is still in question as they
propagate east of the trough and into a somewhat less supportive shear
and instability profile. Current thinking is that one or more bowing
segments could bring severe winds into western portions of the CWA
after 10 PM, but may weaken shortly thereafter. Due to the expected
storm mode and timing of these storms into the area, the primary
severe weather threat will be strong straight-line winds, and any
other severe weather hazards are not as likely without the presence
of robust, long-lived supercell structures.

As storms weaken late tonight into early Sunday morning, storms will
likely slow, and some additional shower/isolated storm development
is possible as the low-level jet continues to pivot eastward. May
need to slightly raise QPF during the 06z-12z timeframe if multiple
rounds of even weak thunderstorms are expected, as current precip
amounts are only reflective of dying, weak convection after 06z. Any
lingering precipitation should clear out during the morning hours on
Sunday, and additional storm development Sunday afternoon should
occur north and east of the region as the upper low soars northward
and low-level drying punches into the forecast area.

Cooler temperatures will fill in Monday and especially Tuesday as
surface high pressure builds into the northern Plains and northerly
flow increases across our forecast area. No additional precipitation
is expected Monday or most of Tuesday as dry air continues to filter
down into the region from the north. However, southerly flow will
begin to return by Tuesday night or Wednesday, bringing warmer
temperatures, increasing moisture, and the return of thunderstorm
chances for the latter half of the work week and into the weekend.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday Night)
Issued at 1215 AM CDT SUN MAY 17 2015

Convective line will continue to push through the area overnight. The
main consideration at this point is continued rain showers with
nearby thunderstorms. Visibilities could diminish to MVFR at times,
but will improve as the night progresses. All activity should clear
out of the terminal sites early Sunday morning with improving
conditions through the day. Winds will veer to the southwest with
gusty conditions expected until sunset.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

DISCUSSION...Laflin
AVIATION...Welsh
Hazardous weather outlook, May 16, 6:54 PM CDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
654 PM CDT SAT MAY 16 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-180000-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
654 PM CDT SAT MAY 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

 STRONG TO SEVERE STORMS ARE POSSIBLE THIS EVENING AND
 OVERNIGHT... PRIMARILY ALONG AND WEST OF ROUTE 65. LARGE HAIL AND
 STRONG DAMAGING WINDS ARE POSSIBLE WITH ANY STORMS THAT ACHIEVE
 SEVERE LIMITS. ADDITIONALLY...AN ISOLATED TORNADO OR TWO CANNOT BE
 RULED OUT ACROSS PORTIONS OF EASTERN KANSAS AND WESTERN MISSOURI.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Local storm report, May 17, 12:46 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1246 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 AM     TSTM WND DMG     POLO                    39.55N 94.04W
05/17/2015                   CALDWELL           MO   TRAINED SPOTTER

            BARNS HEAVILY DAMAGED JUST WEST OF 220TH AND 13 HWY

&&

JWELSH
Local storm report, May 17, 12:54 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1254 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 PM     TSTM WND DMG     5 E PARKER              38.33N 94.90W
05/16/2015                   LINN               KS   EMERGENCY MNGR

            EM RELAYED REPORTS OF MULTIPLE POWER LINES AND TREES DOWN
            NEAR THE JUNCTION OF KS HWY 7 AND KS HWY 152 WEST OF
            LACYGNE. POSSIBLE DAMAGE TO A BARN IN THE AREA ALSO
            REPORTED.

&&

LG
Local storm report, May 17, 12:58 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1258 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1244 AM     TSTM WND GST     JAMESPORT               39.97N 93.80W
05/17/2015  E60 MPH          DAVIESS            MO   PUBLIC

            EM RELAYED PUBLIC REPORT OF ESTIMATED WINDS EXCEEDING 60
            MPH WITH POWER FLICKERING

&&

LG
Local storm report, May 17, 1:08 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
108 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     TSTM WND GST     1 SW GILMAN CITY        40.13N 93.89W
05/17/2015  E60 MPH          DAVIESS            MO   AMATEUR RADIO

            TREE LIMBS DOWN

&&

LG
Local storm report, May 17, 1:13 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
113 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 AM     FLASH FLOOD      2 E COFFEY              40.10N 93.97W
05/17/2015                   DAVIESS            MO   AMATEUR RADIO

            HIGHWAY B AT 230TH ST IS REPORTEDLY FLOODED AND
            IMPASSIBLE

&&

LG
Local storm report, May 17, 1:19 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
119 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 AM     HEAVY RAIN       6 NNW GREENWOOD         38.93N 94.38W
05/17/2015  E3.00 INCH       JACKSON            MO   PUBLIC

            APPROXIMATELY 3 INCHES OF RAIN REPORTED SINCE SATURDAY
            MORNING IN THE VICINITY OF LEES SUMMIT NORTH HIGH SCHOOL

&&

LG

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 7:01 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte44 min
May 16, 8:03 PM CDTFlash Flood WarningEAXAndrew, Holt, Nodaway4 hr
May 16, 8:25 PM CDTSpecial Weather StatementEAXClay50 min
May 16, 8:59 PM CDTSevere Thunderstorm WarningEAXClay, Clinton, Ray46 min
May 16, 9:01 PM CDTRiver Flood WarningEAXJackson, Lafayette, Ray6 days
May 16, 9:01 PM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline6 days
May 16, 9:01 PM CDTRiver Flood WarningEAXCarroll, Chariton, Saline7 days
May 16, 9:12 PM CDTFlash Flood WarningEAXClay, Clinton, Jackson, Platte6 hr
May 16, 9:58 PM CDTSpecial Weather StatementEAXCaldwell47 min
May 16, 9:59 PM CDTFlash Flood WarningEAXCaldwell, Clinton, Daviess, DeKalb, Ray6 hr
May 16, 10:55 PM CDTSpecial Weather StatementEAXClay, Clinton, Jackson, Platte50 min
May 16, 11:05 PM CDTRiver Flood WarningEAXClay, Ray39 hr
May 16, 11:06 PM CDTSevere Thunderstorm WarningEAXCass, Clay, Clinton, Jackson, Platte, Ray39 min
May 16, 11:22 PM CDTFlash Flood WarningEAXCass, Jackson6 hr
May 16, 11:24 PM CDTTornado WarningEAXClay, Jackson, Ray36 min
May 17, 12:01 AM CDTTornado WarningEAXCaldwell, Daviess29 min
May 17, 12:03 AM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Jackson, Johnson, Lafayette42 min
May 17, 12:29 AM CDTAreal Flood AdvisoryEAXDaviess, Grundy, Harrison, Mercer6 hr
May 17, 12:39 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Daviess, Grundy, Lafayette, Livingston and 1 more51 min
May 17, 12:43 AM CDTSevere Thunderstorm WarningEAXHenry, Johnson, Lafayette, Pettis, Saline47 min
May 17, 1:03 AM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Mercer27 min
May 17, 1:07 AM CDTRiver Flood WarningEAXJackson25 hr
May 17, 1:12 AM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Grundy, Linn, Livingston, Saline and 1 more48 min
May 17, 1:38 AM CDTRiver Flood WarningEAXAndrew, Nodaway33 hr
May 17, 2:03 AM CDTRiver Flood WarningEAXClay, Platte27 hr
May 17, 2:22 AM CDTRiver Flood WarningEAXRay54 hr
May 17, 3:02 AM CDTFlash Flood WarningEAXClay, Clinton, Jackson, Platte3 hr
May 17, 3:35 AM CDTRiver Flood WarningEAXAndrew, Buchanan68 hr
May 17, 3:35 AM CDTRiver Flood WarningEAXClay, Jackson, Ray4 days
May 17, 3:35 AM CDTRiver Flood WarningEAXBuchanan4 days
May 17, 3:35 AM CDTRiver Flood WarningEAXPlatte7 days
May 17, 3:35 AM CDTRiver Flood WarningEAXPlatte8 days
May 17, 3:35 AM CDTRiver Flood WarningEAXAtchison, Holt43 hr
May 17, 3:59 AM CDTFlash Flood WarningEAXCaldwell, Clinton, Daviess, DeKalb, Ray3 hr
May 17, 4:11 AM CDTRiver Flood WarningEAXDaviess, Gentry53 hr
May 17, 4:11 AM CDTRiver Flood WarningEAXDaviess, Livingston3 days
May 17, 4:11 AM CDTRiver Flood WarningEAXLinn, Livingston4 days
May 17, 4:11 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston5 days
May 17, 4:11 AM CDTRiver Flood WarningEAXCarroll, Chariton6 days
May 17, 5:57 AM CDTAreal Flood WarningEAXCaldwell, Clay, Clinton, Daviess, DeKalb, Grundy and 4 more24 hr
May 17, 7:54 AM CDTRiver Flood WarningEAXCooper, Saline65 hr
May 17, 9:01 AM CDTRiver Flood WarningEAXCass, Henry, Johnson36 hr
May 17, 9:52 AM CDTRiver Flood WarningEAXAndrew, Buchanan66 hr
May 17, 9:52 AM CDTRiver Flood WarningEAXChariton, Howard, Saline6 days
May 17, 9:52 AM CDTRiver Flood WarningEAXCooper, Howard8 days
May 17, 11:05 AM CDTRiver Flood WarningEAXBates, Cass, Henry46 hr
May 17, 11:32 AM CDTRiver Flood WarningEAXJohnson, Pettis31 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.